Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with thrush in skin, bacterial vaginosis. No lactobacilli in vagina. How to increase?

Hi I am allergic to betadine and when i had a laporoscopy and hysteroscopy they douched my vagina out with Betadine i woke up swollen and red down there in a massive amount of pain after 30 doctors and 2 years i was diagnosed with thrush in the skin and bacterial vaginosis , i have had both of these treated and they are gone completely but i still have a massive amount of vulva pain and very red skin my doctor did some swabs and compared them to when i was healthy before i ever had surgery and has found that I have no Lactobacilli in my vagina she said i basically have no bacteria down there. Could you please tell me what I need to take to increase the Lactobacilli in my Vagina back to normal? Thankyou
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
You can have medications to be applied into the vagina, that contain lactobacilli and thus help in creating an acidic pH in the vagina. Use of estrogen creams also helps if thinned out epithelium is another cause. If you are menstruating normally, this helps to maintain an acidic atmosphere. If you have attained menopause or are nearing it, you may consider hormone replacement. Please ask your consultant to prescribe medication to improve the acidic content of the vagina. Please see if your partner also needs treatment. Maintain proper genital hygiene. Hope this helps.
Answered: Wed, 26 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor